MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING STEM EXTENSION, 11X140MM, STRAIGHT

ONKOS SURGICAL ELEOS; CANAL-FILLING STEM EXTENSION, 11X140MM, STRAIGHT
Model Number KSP10140E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device is expected to be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdr reports were submitted for this event: #3013450937-2022-00001.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021.The patient presented with varus/valgus instability.During the revision surgery, it was observed that the stem extension dissociated from the resurfacing femur.It was observed that the boss of the resurfacing femur was cracked.The surgeon debrided the wound and explanted the following implants: poly spacer, resurfacing femur, tibial hinge component, resurfacing femur axial pin, and stem extension.The surgeon placed a distal femoral replacement system.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.The root cause of the reported event could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3111: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
CANAL-FILLING STEM EXTENSION, 11X140MM, STRAIGHT
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13168649
Report Number3013450937-2022-00002
Device Sequence Number5422663
Product Code KRO
UDI-Device IdentifierB278KSP10140E0
UDI-PublicB278KSP10140E0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2025
Device Model NumberKSP10140E
Device Catalogue NumberKSP10140E
Device Lot Number1695382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001220E, ELEOS TIBIAL POLY SPACER.; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT.; P/N 25002112E, ELEOS RESURFACING FEMUR AXIAL PIN.; P/N 2500R002E, ELEOS RESURFACING FEMUR.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age20 YR
Patient SexFemale